RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 2, Pages 249–252 (Mi mz8138)  

This article is cited in 1 scientific paper (total in 1 paper)

An integral criterion for oscillation of linear differential equations of second order

I. V. Kamenev

Moscow Institute of Electronic Engineering

Abstract: It is proved that if for some $n>2$ the function $x^{1-n}A_n(x)$, where $A_n(x)$ is the $n$-th primitive of $a(x)$, is not bounded above, then the equation $y"+a(x)y=0$ oscillates.

Full text: PDF file (228 kB)

English version:
Mathematical Notes, 1978, 23:2, 136–138

Bibliographic databases:

UDC: 517.9
Received: 23.11.1976

Citation: I. V. Kamenev, “An integral criterion for oscillation of linear differential equations of second order”, Mat. Zametki, 23:2 (1978), 249–252; Math. Notes, 23:2 (1978), 136–138

Citation in format AMSBIB
\Bibitem{Kam78}
\by I.~V.~Kamenev
\paper An integral criterion for oscillation of linear differential equations of second order
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 2
\pages 249--252
\mathnet{http://mi.mathnet.ru/mz8138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=486798}
\zmath{https://zbmath.org/?q=an:0408.34031}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 2
\pages 136--138
\crossref{https://doi.org/10.1007/BF01153154}


Linking options:
  • http://mi.mathnet.ru/eng/mz8138
  • http://mi.mathnet.ru/eng/mz/v23/i2/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ivanov, “Uravnenie Rikkati i lineinye ostsillyatory peremennoi chastoty”, Sib. elektron. matem. izv., 8 (2011), 159–162  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:236
    Full text:113
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020